Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A generalization of Bernstein's theorem and a differential inversion formula


Author: W. J. Studden
Journal: Trans. Amer. Math. Soc. 142 (1969), 81-92
MSC: Primary 42.35; Secondary 44.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0246045-3
MathSciNet review: 0246045
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Gustave Choquet, Theory of capacities, Ann. Inst. Fourier Grenoble 5 (1955), 131-292. MR 0080760 (18:295g)
  • [2] I. I. Hirschman and D. V. Widder, The convolution transform, Princeton Univ. Press, Princeton, N. J., 1955. MR 0073746 (17:479c)
  • [3] S. Karlin and W. J. Studden, Tchebycheff systems: with applications in analysis and statistics, Interscience, New York, 1966. MR 0204922 (34:4757)
  • [4] S. Karlin and Zvi Ziegler, Generalized absolutely monotone functions, Israel J. Math. 3 (1965), 173-180. MR 0202946 (34:2805)
  • [5] R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N. J., 1966. MR 0193470 (33:1690)
  • [6] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.35, 44.00

Retrieve articles in all journals with MSC: 42.35, 44.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0246045-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society